# SDR SWAA2013051716143

- Difficulty date: May 7, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 32,751 hours, 22,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: J060213
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB ANGLE INTERNAL PASSENGER DOOR ENTRY BEAM NR 1 AFT CORNER.  R & R DOUBLER IAW SRM.
